# SDR UHLA2011100900332

- Difficulty date: October 9, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 7,331 hours, 5,420 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 0804B346
- Condition: Unserviceable
- Location: Cockpit
- Part time: 7,348 hours, 5,429 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT CAUTION MESSAGE AVNX MAU 3B FAIL AND AVNX MAU 2A FAIL.  RAN QRH AND DECLARED EMERGENCY.  FOUND CB DC2 RICC POPPED, RESET CB.  MESSAGES CLEARED, PERFORMED RTS, OPS CHECK GOOD IAW EMB 175 MM 27-00-00-2.  MAINTENANCE LATER REMOVED AND REPLACED NIC PROC 4 MAU 2 IAW EMB 175 MM 31-41-04, OPS CHECK GOOD.
